Translator Disclaimer
2003 Multiple nonsemitrivial solutions for quasilinear elliptic systems
P. Drábek, N. M. Stavrakakis, N. B. Zographopoulos
Differential Integral Equations 16(12): 1519-1531 (2003).

Abstract

We prove the existence of multiple nonnegative nonsemitrivial solutions for a quasilinear elliptic system, defined on an arbitrary domain (bounded or unbounded).

Citation

Download Citation

P. Drábek. N. M. Stavrakakis. N. B. Zographopoulos. "Multiple nonsemitrivial solutions for quasilinear elliptic systems." Differential Integral Equations 16 (12) 1519 - 1531, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1073.35025
MathSciNet: MR2029912

Subjects:
Primary: 35J55
Secondary: 35D05, 35J50, 47J30

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.16 • No. 12 • 2003
Back to Top